# SDR DALA2024103010508

- Difficulty date: October 30, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 76,101 hours, 9,540 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3359 ROTOTEST INSPECTION FUSELAGE INTERNAL STRUCTURE, SPLICING AREA FR 48 TO FR 53.2 BETWEEN STGR 24 AND STGR 26 FOUND AT FR50 STGR 25 01 HOLE CRACK. CORRECTIVE ACTION: REPAIRED CRACK PER ERA 621263-14 REV ORIGINAL. (0635453)
